# SDR EVCA105166

- Difficulty date: August 2, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 24,994 hours, 15,125 cycles
- Engine: Allsn 250C28B
- Engine time: 1,875 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C30P
- Part serial: CAE897513
- Condition: Making Metal
- Location: Fuselage Top
- Part time: 1,875 hours, 4,205 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CAUTION WARNING CHIP DETECTOR LIGHT ILLUMINATED IN FLIGHT.  CHIP DETECTOR WAS REMOVED AND NO SIGNIFIGANT CHIP WAS FOUND. REINSERTED CHIP PLUG AND RAN AIRCRAFT LIGHT ILLUMINATED AGAIN.  MINTENANCE FOUND EXTENSIVE METAL ON BOTH UPPER AND LOWER ENGINE CHIP DETECTORS.  EXTERNAL ENGINE OIL FILTER SHOWED LARGE AMOUNT OF METAL.  ENGINE REMOVED FOR REPAIR.
